| Model Number |
26929 |
| Medical Device Problem Codes |
Premature Activation (1484); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the stent inadvertently deployed.This 5 x 120 x 130 innova vascular stent was selected for use in a distal superficial femoral artery stenting procedure.During preparation, upon opening the packaging it was noted that the sheath covering the stent was partially pulled back from the stent; thereby inadvertently deploying the stent.The yellow protective safety clip remained in place and the thumbwheel was not touched.The procedure was completed with another of the same device.There were no patient complications.
Event or Problem Description
Additional Manufacturer Narrative
Device eval by manufacturer: upon receipt at our post market quality assurance laboratory, this 5 x 120 x 130 innova vascular stent system was inspected for damage.Visual examination revealed that the stent was partially deployed approximately 1cm from the middle sheath.There was a kink to the outer sheath at the nosecone.Microscopic examination revealed no additional damages.The lock and pull rack were still in the manufactured location but the middle sheath was no longer sitting on top of the proximal end of the tip.Inspection of the remainder of the device revealed no other damage or irregularities.Product analysis found damage that could have contributed to the inadvertent deployment.